# SDR C2XA06SD019

- Difficulty date: November 25, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 11,360 hours, 6,044 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG9632
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SDF - FIRST FWD RT PHOTOLUMINESCENT FLOOR LIGHTING SECTION MISSING.  INSTALLED FWD RT PHOTOLUMINESCENT FLOOR STRIP IAW EMB 145 AMM 33-50-12.  OPS CHECK GOOD.
